MAUDE Adverse Event Report: SPECTRANETICS ANGIOSCULPT PTCA SCORING BALLOON CATHETER (RX); CATHETER, PTCA, CUTTING/SCORING

SPECTRANETICS ANGIOSCULPT PTCA SCORING BALLOON CATHETER (RX); CATHETER, PTCA, CUTTING/SCORING
Model Number 2200-2510
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Codes Atherosclerosis (1728); Ischemic Heart Disease (2493)
Date of Event 06/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient's dob, age at time of event, gender, and weight are unknown.This information was not available from the facility.The marker bands were not visible under fluoroscopy.Recurrence of the malfunction could result in over treatment/ geographic miss, possible vessel dissection, or possible surgical intervention.No patient injury reported.Patient information regarding relevant tests/laboratory data, or medical history is unknown.This information was not available from the facility.The angiosculpt device was discarded, thus the reported complaint could not be confirmed.
 
Event or Problem Description
Physician was unable to see the marker bands during use in patient.

Brand Name
ANGIOSCULPT PTCA SCORING BALLOON CATHETER (RX)
Common Device Name
CATHETER, PTCA, CUTTING/SCORING
Manufacturer (Section D)
SPECTRANETICS
5055 brandin court
fremont CA 94538
MDR Report Key7693764
Report Number3005462046-2018-00017
Device Sequence Number16532709
Product Code NWX
UDI-Device Identifier00813132021177
UDI-Public00813132021177
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P050018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/28/2018
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/06/2021
Device Model Number2200-2510
Device Catalogue Number2200-2510
Device Lot NumberG18030008
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2018
Initial Report FDA Received Date07/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA01/01/2005